# SDR UALA2013012200385

- Difficulty date: January 18, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 37,009 hours, 16,225 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Degraded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT L/E SLAT REPAIR DEGRADED.  REPLACED NR 1 LEFT SLAT PER MM, OPS CHECKED GOOD.
